# SDR CTUR2015FA0000020

- Difficulty date: December 31, 2014
- Submitted: January 21, 2015
- Operation: General aviation
- Aircraft: N8229M
- Make and model: Cessna 210K
- Aircraft serial: 21059229
- Engine: Cont IO520*
- System (JASC): 3233 · Landing Gear Actuator
- Part: Retaining Ring
- Part number: 98820072
- Condition: Dislodged
- Location: Mlg Actuator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RETAINING RING DISLODGED FROM THE RETAINING RING GROVE, WHICH ALLOWED THE PISTON AND ROD AND MAIN GEAR ACTUATOR GLAND TO SEPARATE FROM THE MAIN GEAR ACTUATOR CYLINDER PREVENT HYDRAULIC PRESSURE FROM BUILDING WHICH IS NECESSARY TO OPEN THE MAIN.
